# SDR DALA2019042942716

- Difficulty date: April 23, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- Aircraft time: 80,971 hours, 21,991 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Limits
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR GIRT BAR OUT OF LIMITS. CORRECTIVE ACTION: REMOVED AND REPLACED L-4 DOOR GIRT BAR IAW B-757 AMDS.
